Lantus Ringing in the Ears, Bowel Movements, Slowing Down, Ringing in Ears, Muffled Hearing
Has anyone taking Lantus had a ringing in the ears and a slowing down of their bowel movements because I have since taking it.
Db4 - Yes, I too, have ringing in ears and wake up with hearing muffled. I am down to a low dose of 10 u per night. The muffled hearing is worrysome...how long before it becomes permanent? Went to dinner dance and loud music exaserbated ringing and mufflied hearing for 5 hours afterwards. I thought it was sinus related. But it was just as I was doing the Lantus dosing,the second morning, that I noticed it. I tried lowering the dose. Now I also notice confusion when at the check out in stores, etc, as if I am thinking out of synch. I think I will go off for 24 hours and talk with doctor on Monday. And wouldn't you know it, after $$$ in 3 month supply of this stuff. Prior use of 30u per night left me with headaches and joint pain. Will someone turn off the TV transister high pitched whistling ringing sound?
Lardon - I HAVE HAD RINGING IN MY EARS EVER SINCE I WAS 18 YEARS OLD .IF I TAKE ANY PAIN MEDICINE IT MAKES IT WORSE,BUT LATELY I DON'T TAKE ANY PAIN MEDICINE AND IT IS WORSE I DON'T KNOW IF IT IS THE LANTUS OR NOT.I AM GOING TO SEE IF THE DR.WILL GET ME OFF THIS STUFF I HAVE A LOT OF OTHER SIDE EFFECTS TO.
Lynnfromnc - Yes, since taking Levimir and switching to novolog ... first it was one ear and now the other is joining in after 5 months. No doctor will listen ( no pun intended) to me when I tell them this. I cannot take Byetta because my bowels have slowed down and have gastroparesis. I have to get to the bottom of this.